RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ukhlov, Aleksandr Dadar-Oolovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:479
Abstract pages:3531
Full texts:1235
References:298
E-mail: ,

http://www.mathnet.ru/eng/person18247
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/336276

Publications in Math-Net.Ru
2019
1. V. Gol'dshtein, V. Pchelintsev, A. Ukhlov, “On conformal spectral gap estimates of the Dirichlet–Laplacian”, Algebra i Analiz, 31:2 (2019),  189–203  mathnet
2016
2. V. I. Burenkov, V. Gol'dshtein, A. Ukhlov, “Conformal spectral stability estimates for the Neumann Laplacian”, Math. Nachr., 289:17 (2016),  2133–2146  mathnet  mathscinet  zmath  isi  elib  scopus
2015
3. V. I. Burenkov, V. Gol'dshtein, A. Ukhlov, “Conformal spectral stability estimates for the Dirichlet Laplacian”, Math. Nachr., 288:16 (2015),  1822–1833  mathnet  mathscinet  zmath  isi  elib  scopus
2012
4. V. Gol'dshtein, A. Ukhlov, “Brennan's conjecture for composition operators on Sobolev spaces”, Eurasian Math. J., 3:4 (2012),  35–43  mathnet  mathscinet  zmath
2004
5. S. K. Vodop'yanov, A. D.-O. Ukhlov, “Set Functions and Their Applications in the Theory of Lebesgue and Sobolev Spaces. II”, Mat. Tr., 7:1 (2004),  13–49  mathnet  mathscinet  zmath  elib; Siberian Adv. Math., 15:1 (2005), 91–125
6. A. D.-O. Ukhlov, “Differential and Geometric Properties of Sobolev Mappings”, Mat. Zametki, 75:2 (2004),  317–320  mathnet  mathscinet  zmath  elib; Math. Notes, 75:2 (2004), 291–294  isi
2003
7. S. K. Vodop'yanov, A. D.-O. Ukhlov, “Set Functions and Their Applications in the Theory of Lebesgue and Sobolev Spaces. I”, Mat. Tr., 6:2 (2003),  14–65  mathnet  mathscinet  zmath  elib; Siberian Adv. Math., 14:4 (2004), 78–125
2002
8. S. K. Vodop'yanov, A. D.-O. Ukhlov, “Superposition operators in Sobolev spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 10,  11–33  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 46:10 (2002), 9–31
9. S. K. Vodop'yanov, A. D.-O. Ukhlov, “Superposition operators in Lebesgue spaces and the differentiability of quasi-additive set functions”, Vladikavkaz. Mat. Zh., 4:1 (2002),  11–33  mathnet  mathscinet  zmath
1998
10. S. K. Vodop'yanov, A. D.-O. Ukhlov, “Sobolev spaces and $(P,Q)$-quasiconformal mappings of Carnot groups”, Sibirsk. Mat. Zh., 39:4 (1998),  776–795  mathnet  mathscinet  zmath; Siberian Math. J., 39:4 (1998), 665–682  isi
1996
11. S. K. Vodop'yanov, A. D.-O. Ukhlov, “Approximately differentiable transformations and change of variables on nilpotent groups”, Sibirsk. Mat. Zh., 37:1 (1996),  70–89  mathnet  mathscinet  zmath; Siberian Math. J., 37:1 (1996), 62–78  isi
1993
12. A. D.-O. Ukhlov, “On mappings generating the embeddings of Sobolev spaces”, Sibirsk. Mat. Zh., 34:1 (1993),  185–192  mathnet  mathscinet  zmath; Siberian Math. J., 34:1 (1993), 165–171  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020